Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taken chemo, radiations for lung cancer, do not want to take further treatment. On herbs, hydro-peroxide bath. Prognosis?

Hi am Tandra, my mom has lung cancer and has 2 chemo and 8 radiation treatment and she has decided not to do any more, she has been eating fruits and vgeetables and taking herbs(that we get from our local amish community)she is doing a bath in 35% hydroproxcide (one cup to the bath) twice a day, The Dr. has given her maybe 6 months, But I want to know how much longer will she last if she continues on her own?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
I have to know the stage and histopathology of the lung cancer. following reports will be needed
-CT scan lung
-Complete blood count
- Urea , Creatinine
-Bone scan report
- abdominal USG/CT
-Brain MRI
after getting details of these condition of your mother can be explained. consult oncologist.
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor